REAL

On the stability of small blocking sets

Szőnyi, Tamás and Weiner, Zsuzsa (2014) On the stability of small blocking sets. Journal of Algebraic Combinatorics, 40 (1). pp. 279-292. ISSN 0925-9899, ESSN: 1572-9192

[img]
Preview
Text
szonyiweinerstabblset4revised.pdf - Accepted Version

Download (179Kb) | Preview

Abstract

A stability theorem says that a nearly extremal object can be obtained from an extremal one by “small changes”. In this paper, we study the relation of sets having few 0-secants and blocking sets.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria
Depositing User: Tamás Szőnyi
Date Deposited: 11 Mar 2014 07:50
Last Modified: 31 Aug 2015 23:15
URI: http://real.mtak.hu/id/eprint/10771

Actions (login required)

View Item View Item